# SDR UHLA2011112700438

- Difficulty date: November 27, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT LT FLOORBEAM JUST FWD OF FR86 UNDER CLIP HOLES.  REMOVED AND REPLACED UNDER SHEET AND INSTALLED IAW EMB 170 SRM 51-41-01 AND 51-43-01.
